# SDR GTIA2021072935896

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 53,015 hours, 24,367 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG RETRACTION JACK ACTUATOR BUSHING HAS CORROSION.-RTMLG RETRACTION JACK FITTING ASSY REMOVED AND REPLACED ON HAECO SERVICE ORDER 122106 NON ROUTINE 24014. SDR CREATED
